# SDR UPS01836950

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  REMOVE INTERCOSTAL AT LEFT WING STA 340 TO ACCESS FWD DRIVE LINK BOLT.    REMOVED INTERCOSTAL & WEB IAW DC8 SRM 51-1-21. MAT ID FOR ANGLE DOUBLER DMS 1592 TITANIUM .040 PO 300420 IAW REO G08396 & SHIMS 7075-T6 .040 PO 362742 & 7075-T6 .063 PO 367060 IAW REO G08396. FABRICATED A NGLE IAW REO G08396. FAB SHIMS IAW REO G08396. TREAT & PRIME IAW DC8  SRM 51-1-8. INSTALLED IAW SRM 51-1-21, 51-3-0 & 51-1-20D
